MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT
Model Number 10291020
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
Inadequate bone quality and pain was reported.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.

Brand Name
MINIMARK
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key6056789
Report Number1287163-2016-00284
Device Sequence Number13669911
Product Code DZE
UDI-Device Identifier00614950003136
UDI-Public00614950003136
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number10291020
Device Catalogue Number10291020
Device Lot Number1412010500614950003136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2016
Initial Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;